advertisement
Question
Posted by: S Song | 2009-04-14

Xefo back ache medicine

My husband was born with an extra vertebra in his lower back which has also shifted a bit. He went for fisio and does everything the fisio told him to. He gets a repeated prescriptin monthly for the pill Xefo 8mg. Since he has a natural temper and lately now loosing it more and more I was wondering if that pill has something to do with his moodswings. He is driving me crazy and he also has continues backache. Please advise

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

This is not a known side effect of lornoxicam (Xefo). The pain itself may however be the cause.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement